Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 67-79

Characterization of Linearly Convex Domains in Cn by their Noncompact Automorphism Groups

Ninh Van Thu

Abstract.  In this paper, a theorem on the characterization of linearly convex domains in Cn by their noncompact automorphism groups is given.

2000 Mathematics Subject Classification: 32M05, 32T25.

Keywords: Linearly convex domain, finite type, scaling method.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013